As an Amazon Associate I earn from qualifying purchases.

Each liquid-filled gel capsule contains 325 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. Use as a fever reducer and to help alleviate common pain symptoms including headache, toothache, backache, cramps and pain caused by the common cold.

This oral pain reliever can be used by adults and children who are 6 years and older. Experience effective relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever.

Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.

Purpose: amazon basic care acetaminophen extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.
Effective for minor arthritis pain. Active ingredient: amazon basic care acetaminophen extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg,. This product is a pain reliever and fever reducer for adults. This product is gluten free. Under 18 years of age, ask a doctor. Compare to the active ingredient in Tylenol 8HR Arthritis Pain.


Active ingredient: amazon basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.

Use as a fever reducer and to help treat minor aches and pains including headache, toothache, backache, cramps and pain caused by the common cold. Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief.


Banish the aches and pains away. Highest quality at great prices. Now available in various sizes : acetaminophen 500 mg 500 count, acetaminophen 500 MG 1000 Count, acetaminophen 325 MG 100 Count, Acetaminophen 325 MG 1000 Count.
After all, your health shouldn't come at a cost. 1, 000 tablets are plenty enough to provide long-term relief for the family. Toothache? backache? the acetaminophen in these body ache relief products alleviate some of the pain caused by life's regular incidents in no time. Let that fever subside.
1. Medique
#ad
Two 325mg Tablets Per Packet, 25 Non-Aspirin Acetaminophen Packets, 50 Tablets Total
#adMedique #ad - You will receive either Medique brand or Henry Schein brand Acetaminophen. We ship new from manufacture with a Recommended Two Year Minimum Expiration Date.More information #ad
25 packets of non-aspirin Acetaminophen - Compare to Tylenol. 50 tablets total - two tablets per Packet - 325mg Each Tablet - 750mg per Packet.Brand | Medique #ad |
Manufacturer | Medique #ad |
Part Number | 50TYLENOL |
More information #ad
2. Tylenol
#ad
Tylenol Regular Strength Liquid Gels with 325 mg Acetaminophen, 90 ct, Pain Reliever & Fever Reducer
#adTylenol #ad - 90-count bottle of tylenol regular Strength Liquid Gels with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.Each liquid-filled gel capsule contains 325 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. Use as a fever reducer and to help alleviate common pain symptoms including headache, toothache, backache, cramps and pain caused by the common cold.
More information #ad
Experience effective relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand for pain relief. This oral pain reliever can be used by adults and children who are 6 years and older.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 4.5 Inches |
Length | 2.75 Inches |
Weight | 0.36 Pounds |
Width | 2.75 Inches |
Part Number | 300450487902 |
Model | 300450487902 |
More information #ad
3. Tylenol
#ad
100 ct, Tylenol Regular Strength Tablets, Acetaminophen Pain Reliever & Fever Reducer
#adTylenol #ad - Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.This oral pain reliever can be used by adults and children who are 6 years and older. Experience effective relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever.
More information #ad
Each pain relief tablet contains 325 mg of acetaminophen for effective, pain relief, and has an excellent safety profile when used as directed. 100-count bottle of tylenol regular Strength Tablets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 3.2 Inches |
Length | 1.7 Inches |
Width | 1.7 Inches |
Part Number | I00001441 |
More information #ad
4. Amazon Basic Care
#ad
Amazon Basic Care Extra Strength Pain Relief, 500 Count Pack of 1, 500 mg, Acetaminophen Caplets
#adAmazon Basic Care #ad - Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over. Amazon basic care extra strength pain relief, toothache, backache, minor pain of arthritis, Acetaminophen Caplets, temporarily relieves minor aches and pains due to: the common cold, 500 mg, headache, muscular aches, and premenstrual and menstrual cramps also temporarily reduces fever.Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
More information #ad
Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer. Active ingredient: amazon basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.Brand | Amazon Basic Care #ad |
Manufacturer | Basic Care #ad |
Height | 5.75 Inches |
Length | 3.06 Inches |
Weight | 0.7 Pounds |
Width | 3.06 Inches |
More information #ad
5. Amazon Basic Care
#ad
Amazon Basic Care Acetaminophen Extended-Release Tablets, 400 Count, Arthritis Pain, 650 mg
#adAmazon Basic Care #ad - Push & turn cap: the container has a child-resistant cap. Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, headache, backache, the common cold, premenstrual and menstrual cramps, toothache.Purpose: amazon basic care acetaminophen extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.
More information #ad
Aspirin free, gluten free: extended release caplets capsule-shaped tablets each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin. Effective for minor arthritis pain. Active ingredient: amazon basic care acetaminophen extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg,. This product is a pain reliever and fever reducer for adults. This product is gluten free. Under 18 years of age, ask a doctor. Compare to the active ingredient in Tylenol 8HR Arthritis Pain.
Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 5.5 Inches |
Length | 3.06 Inches |
Weight | 0.89 Pounds |
Width | 3.06 Inches |
Part Number | 54479 |
Model | 54479 |
More information #ad
6. Physicians Care
#ad
500mg, 125 Doses of Two Tablets, PhysiciansCare Non Aspirin Acetaminophen Pain Reliever Medication
#adPhysicians Care #ad - Available in tamper evident, individual dose packets. Active ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer. Contains 125 packets of 2 tablets.More information #ad
Pain reliever and fever reducer - Does not contain aspirin. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.Brand | Physicians Care #ad |
Manufacturer | ACME UNITED CORP #ad |
Height | 3.4 Inches |
Length | 4.6 Inches |
Weight | 0.2 Pounds |
Width | 5.3 Inches |
Part Number | ACM40800 |
Model | 40800 |
Warranty | Standard |
More information #ad
7. Amazon Basic Care
#ad
500 mg, Acetaminophen Caplets, Amazon Basic Care Extra Strength Pain Relief, 200 Count
#adAmazon Basic Care #ad - Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.Active ingredient: amazon basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
More information #ad
Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Amazon basic care extra strength pain relief, temporarily relieves minor aches and pains due to: the common cold, 500 mg, headache, minor pain of arthritis, muscular aches, toothache, Acetaminophen Caplets, backache, and premenstrual and menstrual cramps also temporarily reduces fever.Brand | Amazon Basic Care #ad |
Manufacturer | Basic Care #ad |
Height | 4.3 Inches |
Length | 2.23 Inches |
Weight | 0.32 Pounds |
Width | 2.23 Inches |
Part Number | 1 |
Model | CSAVBLK;ASD;LF |
More information #ad
8. Neutrogena
#ad
100 ct, Pain Reliever & Fever Reducer, Tylenol Extra Strength Acetaminophen Rapid Release Gels
#adNeutrogena #ad - 100-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever.Use as a fever reducer and to help treat minor aches and pains including headache, toothache, backache, cramps and pain caused by the common cold. Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief.
More information #ad
With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older.Brand | Neutrogena #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2.02 Inches |
Length | 1.98 Inches |
Weight | 0.2 Pounds |
Width | 3.87 Inches |
Part Number | JO48810 |
Model | JO48810 |
More information #ad
9. Tylenol
#ad
Pain Reliever & Fever Reducer 50 Packets of 2 Capsules, Tylenol Extra Strength Caplets with Acetaminophen
#adTylenol #ad - This oral pain reliever can be used by adults and children who are 12 years and older. Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed.More information #ad
50-count, pack of 2 of tylenol extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 5.76 Inches |
Length | 3.29 Inches |
Weight | 0.27 Pounds |
Width | 4.41 Inches |
Part Number | 0800005 |
Model | 0800005 |
More information #ad
10. TIME-CAP LABS, INC.
#ad
Timely by Time Cap Labs- Regular Strength Pain Relief, Temporary Relief Body Ache, Acetaminophen Tablet 325 MG 1000 Count, Temporary Easing of Fever, Pains from Common Cold, Compared to Tylenol
#adTIME-CAP LABS, INC. #ad - Make sure every medicine cabinet and first-aid kit has these great pain relief tablets. One in every medicine cabinet. Got a fever? this relieves pain from sinus pressure and helps reduce those hot uncomfortable fevers, as well as provide temporary relief for minor arthritis pains.Banish the aches and pains away. Highest quality at great prices. Now available in various sizes : acetaminophen 500 mg 500 count, acetaminophen 500 MG 1000 Count, acetaminophen 325 MG 100 Count, Acetaminophen 325 MG 1000 Count.
More information #ad
These otc medications & treatments provide the same efficacy as your usual branded acetaminophen. After all, your health shouldn't come at a cost. 1, 000 tablets are plenty enough to provide long-term relief for the family. Toothache? backache? the acetaminophen in these body ache relief products alleviate some of the pain caused by life's regular incidents in no time. Let that fever subside.
Brand | TIME-CAP LABS, INC. #ad |
Manufacturer | TIME-CAP LABS, INC. #ad |
Height | 6.25 Inches |
Length | 3 Inches |
Width | 3 Inches |
More information #ad